Academic
Publications
Denominators in cluster algebras of affine type

Denominators in cluster algebras of affine type,10.1016/j.jalgebra.2010.02.012,Journal of Algebra,Aslak Bakke Buan,Robert J. Marsh

Denominators in cluster algebras of affine type   (Citations: 1)
BibTex | RIS | RefWorks Download
The Fomin–Zelevinsky Laurent phenomenon states that every cluster variable in a cluster algebra can be expressed as a Laurent polynomial in the variables lying in an arbitrary initial cluster. We give representation-theoretic formulas for the denominators of cluster variables in cluster algebras of affine type. The formulas are in terms of the dimensions of spaces of homomorphisms in the corresponding cluster category, and hold for any choice of initial cluster.
Journal: Journal of Algebra - J ALGEBRA , vol. 323, no. 8, pp. 2083-2102, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: